# SDR UPS08451374

- Difficulty date: January 4, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Engine: Pwa JT9D7A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 3
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, M
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A IFSD - AT FL360 AT CRUISE NR 3 ENG ROLLED BACK, CHECK FUEL PANEL ENG HAD PRESS VIA X FEED.  ENG STILL ROLLING BACK.  PLACED IGN TO FLT START, TEMP STARTED TO OVERTEMP.  SHUT ENG DOWN.  DESCENDED TO 28000.  DID INFLIGHT RESTART AND ENG STARTED.  PERFORMED INSPECTING OF NR 3 PER MM 71-00-42 AND 71-00-45 AND MM 71-00-00, 72-00-00.  RAN ENG PER MM 71-00-00, 71-00-46.  NO DEFECT NOTED, OK FOR SERVICE.
